# SDR ABXA030116

- Difficulty date: March 12, 2003
- Submitted: March 14, 2003
- Operation: Air carrier
- Aircraft: N822AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46079
- Aircraft time: 71,525 hours, 23,502 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 2588787904
- Part serial: 0880347
- Condition: Defective
- Location: E & E Bay
- Part time: 39 hours, 36 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT, FL350, MACH .770, AUTOPILOT ON. RUDDER GAVE UNCOMMANDED INPUT TO LEFT SIDE ON TWO OCCASIONS. RETURNED TO CENTER BY ITSELF, YAW DAMPER ON. REPLACED YAW AXIS COMPUTER. SYSTEM OPS CHECKED GOOD IAW DC-8 MM 22-10-00.
